Bulletin of the American Mathematical Society

Linear $q$-difference equations

C. R. Adams

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 37, Number 6 (1931), 361-400.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183494778

Mathematical Reviews number (MathSciNet)
MR1562160

Zentralblatt MATH identifier
0002.19103

Citation

Adams, C. R. Linear $q$-difference equations. Bull. Amer. Math. Soc. 37 (1931), no. 6, 361--400. https://projecteuclid.org/euclid.bams/1183494778


Export citation